# SDR SWAA2018061222670

- Difficulty date: June 5, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 34,685 hours, 20,640 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE DOOR DOUBLER CRACKED AFT EDGE.  REPAIRED DOUBLER PER SRM.
